Hi, lovely to join your group.
My name is Kyte and I came off 4mg a day of clonazepam just 7wks ago. I was on this medication for 25yrs!! I had no idea what I was letting myself in for nor how much damage they have caused. I was in so much pain I sincerely thought I was going to die for the first 3 wks. I was in a rehab centre that only uses natural supplements ect for the withdrawal. It is only since coming out a week ago (as I am unable to finish their program due to sleep deprivation & I will be going back when I can) that I now can see just how much they were and are affecting my life!! I was trying to get off tramadol hence the rehab, I didn't at first want to drop the clonazepam but deep deep doewn I knew they were a massive problem, causing me untold symptoms. My main problem right now is sleep deprivation, went a full 12 days and nights without even a wink of sleep during the first couple of weeks. then i was getting roughly 1 to 3 hours every second or third night!! I was unable to communicate, i couldn't understand anyone, so when I look back I can see the improvment already, even though I am housebound still and live on my own this is obviously a concern for me. I wish if possible to try natural solutions to this problem, and their is a lot of suggestions out there, though I would really like to find out from people who have actually gone through this!! I have and am taking melatonin and valerian & hops which def help to relax me although sleep still is a dream rather than reality right now. I would love to know if any of you have had insomnia to this extent? How long did it go on for? and what did you do about it? Thank you so much for taking the time to read my message & I wish you alll well on your journeys of recovery,
How long will lack of sleep cripple me for?
- 30 Nov 2015 by kiyt11
- 30 Nov 2015
- benzodiazepine withdrawal, insomnia, clonazepam, sleep, medication
Hi, lovely to join your group.
I have also suffered from days and days of sleepless nights. Sleep deprivation can really mess someone up it can and will eventually cause you to hallucinate and possible have a psychotic break. I would suggest seroquel or non benzodiazepine sleep aids (Lunesta, Ambien, Sonata, etc) but that's not a option for you. I'd suggest along with the melatonin and valerian that you try Benadryl it is actually very sedating and should help you sleep I suggest 2 25mg Benadryls try that and if you need 3 but no more than that cause after 75mg it becomes very uncomfortable. If you have any more questions just let me know I hope this helped.
Kiyt11; the previous post you don't want to go back to meds that can still have additive problems. The over the counter Benadry is a good idea also when I was in the hospital they were giving me the Melatonin along with magnesium and Zinc all over the counter and approved by my doctor which seemed to help. You do need your sleep give that a try first and move on from there if you need to. Best of luck These game me some good relief while the Clonazapam got out of my system. There is no good answer for how long this could last we all act difference on these type medications. Best of luck let us know if we can help. after we give these a try. Chuck1957
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2012 • 68 answers
Posted 16 Sep 2014 • 2 answers
Posted 22 Nov 2014 • 2 answers
Posted 27 Apr 2015 • 1 answer
I am desperate and searching for answers.. I have been taking two 0.5 mg. a night of Clonazepam for?
Posted 20 Apr 2017 • 2 answers